Side Effects Of Consumption Of Folic Acid And Vitamin E.?

Illustration of Side Effects Of Consumption Of Folic Acid And Vitamin E.?
Illustration: Side Effects Of Consumption Of Folic Acid And Vitamin E.? scielo.br

, I have had problems with my menstruation since last May. that is, the blood that comes out when menstruation is small and is not red, but brownish black. so it’s just like having spots. and the spots last for 2 weeks every month. r n r n Then on September 3 yesterday I checked up with a gynecologist. when on ultrasound thank god i am healthy. Then the doctor gave me 2 vitamins, namely folac tablets and 400 lanturol. each contains 30 pcs and is consumed once a day. r n r I want to ask, what is the impact of these vitamins? because indeed as long as I take these vitamins, the blood comes out more than usual even though the color is still black. thank you

1 Answer:

Hello Ferina

The vitamin supplement that you are taking contains folic acid (Vitamin B9) and tocopherol (Vitamin E). The benefits and side effects that may arise are

Folic acid: useful for helping the growth of cells and tissues in the body as well as metabolic processes, giving folic acid is also given as an additional supplement for pregnant women to prevent fetal defects, besides folic acid is also given to those who lack folic acid levels in their bodies, where if the body lacks folic acid it will tend to experience anemia.

The side effects of folic acid are: nausea, decreased appetite, irritability, confusion, bad taste in the mouth, and sleep disturbances. However, these symptoms will usually appear if you consume very large amounts

Lanturol (Tocopherol / Vit E): itself is an antioxidant that functions to protect the body from damage due to exposure to free radicals, tocopherol has a fairly large role in the formation of red blood cells. In addition tocopherol can also be given to help relieve symptoms of menstrual disorders, excessive menstrual pain associated with a lack of tocopherol levels in the body.

The side effects of tocopherol are: diarrhea, nausea, weakness, and visual disturbances. These symptoms usually appear when consuming excessive amounts of tocopherol

Therefore, the amount of blood that is higher than usual may be affected because the two supplements help overcome the condition of anemia, thus giving the impression that the amount of blood that is released is more because the body is able to produce red blood cells better than before.

However, this can be caused by other medical conditions, such as infection in the reproductive organs, blood disorders, stress, fatigue, the use of hormonal drugs (including birth control pills / injections) which can also affect the amount of menstrual blood. So that is why Ferina is advised to check with a gynecologist so that an examination can be done directly, to get information that can be used as a basis for planning the right treatment and action.

May be useful

: by

Related Question

How To Change Introverted Personality And Easy To Socialize?

How To Change Introverted Personality And Easy To Socialize?

(1 year ago)

Hello … I am introverted. I have difficulty communicating clearly, like to be alone, unable to look into people’s eyes, difficult to feel the feelings of others even th... Read more

A Safe Antihypertensive Drug For Stage V CKD Patients?

A Safe Antihypertensive Drug For Stage V CKD Patients?

(1 year ago)

Good afternoon, my parents are sick with ckd st v with on hd routine 2 times a week, he often experiences heat in the head and often tension with 170/80. so I want to ask what is a... Read more

Overcoming Bruises Due To Collision Using Heparin Sodium?

Overcoming Bruises Due To Collision Using Heparin Sodium?

(1 year ago)

Good morning doctor, yesterday I fell down and then my head and other body parts were bruised and slightly swollen. Can I use thrombophop gel ointment? If possible, can it be used ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *